# SDR HNAA2014021700048

- Difficulty date: February 17, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 53,353 hours, 59,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 201.15-222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK FLANGE HAS CORROSION BETWEEN BS 201.15 TO BS 222.  BLENDED MINOR SURFACE CORROSION.  ALODINED AND PRIMED AREA IAW SRM 51-20-11, 51-20-16 AND 51-20-36.
